# SDR SWAA2024020950634

- Difficulty date: February 9, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 51,833 hours, 35,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Missing
- Location: Emergency Light
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 11ABC SIDEWALL EMERGENCY EXIT LIGHT LENSE MISSING<[01] REINSTALLED ROW 11ABC SIDEWALL EMERGENCY EXIT LIGHT PER AMM 33-51-01
